# SDR UIEA200800055

- Difficulty date: February 15, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N526MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22337
- Aircraft time: 95,952 hours, 19,704 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STRINGER 44 LEFT CLIP CORROSION AT STATION 1680, LEVEL 1 CORROSION.  REPLACED CLIP PER SRM 51-10-01.
